Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: A | M
Number of items: 2.

A

Arasan, Jayanthi and Adam, Mohd Bakri (2014) Double bootstrap confidence interval estimates with censored and truncated data. Journal of Modern Applied Statistical Methods, 13 (2). pp. 399-419. ISSN 1538-9472

M

Midi, Habshah and Ahmad, Sanizah and Mohamed Ramli, Norazan (2010) Robust estimators in logistic regression: A comparatives simulation study. Journal of Modern Applied Statistical Methods , 9 (2 ). pp. 507-516. ISSN 1538-9472

This list was generated on Fri Jun 23 15:36:23 2017 MYT.